My daughter is 22 years old and has been having trouble keeping comfortable in her bras. Bras are an expensive investment especially for the larger cup sized woman. The last time we were shopping she asked me to go get her a DD and I had a very hard time accepting that she was this size. She has always been quite petite, at least until she was diagnosed with the Bi polar (age 16) and was started on her medication cocktail. Today we decided to go to a good store and get some help for a sales associate and they measured her as a DD. If she is already at the top size cup at the age of 22 we are concerned about this continuing? Is there anything that can be done to help get this under control? Even her boyfriend noticed that she seemed to be getting larger.
FIRST OF ALL I AM NOT A DOCTOR.
Depakote (valproic acid) is not enlarging her breasts.You mentioned cocktail,
the term we use here is "combo", maybe the other meds are causing her breast to enlarge or they might be an interacting among them and that may also be causing this.
I recommend you contact her PSYACHIATRIST and explain the situation she is undergoing.
Best of luck.
- Depakote Information for Consumers
- Depakote Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2014 • 1 answer
Posted 30 Dec 2014 • 2 answers
Posted 31 Dec 2014 • 2 answers
Dry skin, neon pee, funky smell, stains, tender enlarged breasts, greasy hair..All symptoms of what?
Posted 27 Jan 2016 • 0 answers
Posted 5 Feb 2016 • 1 answer